# SDR DALA2023011700351

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,788 hours, 3,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Frm 40 S37-38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER HOLE H260, FASTENER HOLE DIAMETER 0.407 INCHES, GUSS ET AREA AT FRAME 40LH BTW STR 37 LH AND STR 38 LH.   COMPLETED WITH ERA 604565-14AD.
